MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938905
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported 1 compounded parenteral nutrition bag was leaking identified prior to the use of the product.There was no report of patient injury or medical intervention as a result of this event.Additional information was provided by the customer that the product sample had been discarded and that the leak had not been discovered until the customer had "opened everything up as per the usual procedure".Confirmation was received that there was no skin contact of bag contents with the end user.In relation to the leak location, the customer stated it appeared the leak was coming from the seam of the product.Customer confirmed there was no identifiable damage to product packaging or the carton the product was received in.The product sample and photos of the product sample were not available for review.No additional information is available at this time.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be filed.

Brand Name
EXACTAMIX
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal, dom
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key18721566
Report Number1937141-2024-00001
Device Sequence Number14834050
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot Number63630-A7582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Initial Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown